# SDR CA020806001

- Difficulty date: August 3, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Seized
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, Y, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) "WHILE IN CRUISE FLIGHT, THE LEFT ENGINE DEVELOPED A HIGH FREQUENCY VIBRATION, REGISTERING ABOUT 1.5 ON THE VIBRATION METER.  ABOUT 30 SECONDS LATER THE N2 WENT TO ZERO.   ELECTED TO DIVERT TO IND AND LANDED ABOUT 20 MINUTES LATER.   FOUND THE N2 SECTION OF THE LT ENGINE WILL NOT TURN.  AN ENGINE CHANGE HAD BEEN INITIATED.
